MathSciNet Relay Station
MathSciNet bibliographic data
MR1816220 (2002b:55012) 55N91 (55N30 57M60)
Moerdijk, I.; Pronk, D. A. Simplicial cohomology of orbifolds. Indag. Math. (N.S.) 10 (1999), no. 2, 269–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement